# SDR AALA202205311253

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N306RC
- Make and model: Boeing 737
- Aircraft serial: 44465
- Aircraft time: 7,492 hours, 2,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT AFT OF L2 DOOR INOPERATIVE. REPLACED LAMP. OPERATIONAL CHECK GOOD PER AMM 33-54-04.
